Codiskcyclic sets of operators on complex topological vector spaces
Keywords:hypercyclity, supercyclicity, diskcyclicity, codiskcyclicity, C0-semigroup
Let X be a complex topological vector space and L(X) the set of all continuous linear operators on X. In this paper, we extend the notion of the codiskcyclicity of a single operator T ∈ L(X) to a set of operators Γ ⊂ L(X). We prove some results for codiskcyclic sets of operators and we establish a codiskcyclicity criterion. As an application, we study the codiskcyclicity of C0-semigroups of operators.
M. Amouch and O. Benchiheb, ”Some versions of supercyclicity of a s set of operators”, Filomat, vol. 35, no. 5, pp. 1619-1627, 2021. https://doi.org/10.2298/fil2105619a
M. Amouch and O. Benchiheb, ”Diskcyclicity of sets of operators and applications”, Acta Mathematica Sinica, English Series, vol. 36, no. 11, pp. 1619-1627, 2021. pp. 1203-1220, 2020. https://doi.org/10.1007/s10114-020-9307-3
M. Amouch and O. Benchiheb, ”On cyclic sets of operators”, Rendiconti del Circolo Matematico di Palermo Series 2, vol. 68, no. 3, pp. 521-529, 2019. https://doi.org/10.1007/s12215-018-0368-4
M. Amouch and O. Benchiheb, ”On linear dynamics of sets of operators”, Turkish Journal of Mathematics, vol. 43, no. 1, pp. 402-411, 2019. https://doi.org/10.3906/mat-1808-129
M. Ansari, K. Hedayatian and B. Khani-robati, ”On the density and transitivity of sets of operators”, Turkish Journal of Mathematics, vol. 42, no. 1, pp. 181-189, 2018. https://doi.org/10.3906/mat-1508-87
M. Ansari, K. Hedayatian, B. Khani-robati and A. Moradi, “A note on topological and strict transitivity”, Iranian Journal of Science and Technology, Transactions A: Science, vol. 42, no. 1, pp. 59-64, 2018. https://doi.org/10.1007/s40995-017-0325-7
F. Bayart and E. Matheron, Dynamics of linear operators. New York: Cambridge University Press, 2009.
J. B. Conway, A course in Functional Analysis. New York: Springer, 1985.
K.-G. Grosse-Erdmann and A. Peris Manguillot, Linear chaos. London: Springer, 2011.
K. G. Grosse-Erdmann, “Universal families and hypercyclic operators”, Bulletin of the American Mathematical Society, vol. 36, no. 3, pp. 345-381, 1999. https://doi.org/10.1090/s0273-0979-99-00788-0
H. M. Hilden and L. J. Wallen, “Some cyclic and non-cyclic vectors of certain operators”, Indiana University Mathematics Journal, vol. 23, no. 7, pp. 557-565, 1974
Y. X. Liang and Z. H. Zhou, ”Disk-cyclic and Codisk-cyclic tuples of the adjoint weighted composition operators on Hilbert spaces”, Bulletin of the Belgian Mathematical Society-Simon Stevin, vol. 23, no. 2, pp. 203-215, 2016. https://doi.org/10.36045/bbms/1464710114
Y. X. Liang and Z. H. Zhou, “Disk-cyclic and Codisk-cyclic of certain shift operators”, Operators and Matrices, vol. 9, no. 4, pp. 831-846, 2015. https://doi.org/10.7153/oam-09-48
A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. New York: Springer, 1983.
Y. Wang, H. G. Zeng, ”Disk-cyclic and codisk-cyclic weighted pseudo-shifts”, Bulletin of the Belgian Mathematical Society-Simon Stevin, vol. 25, no. 2, pp. 209-224, 2018. https://doi.org/10.36045/bbms/1530065010
J. Wengenroth, ”Hypercyclic operators on non-locally convex spaces”, Proceedings of the American Mathematical Society, vol. 131, pp. 1759-1761, 2003. https://doi.org/10.1090/s0002-9939-03-07003-5
J. Woźniak, D. Ahmed, M. Hama, K. Jwamer, ”On Subspace Convex-Cyclic Operators”, Journal of Mathematical Physics, Analysis, Geometry, vol. 16, No 4, pp. 473-489, 2020. https://doi.org/10.15407/mag16.04
Z. J. Zeana, “Cyclic phenomena of operators on Hilbert space”, Ph.D. Thesis, University of Baghdad, Iraq, 2002.
How to Cite
Copyright (c) 2022 Mohamed Amouch, Otmane Benchiheb
This work is licensed under a Creative Commons Attribution 4.0 International License.
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.